# SDR AALA202103109003

- Difficulty date: March 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N426AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10195
- Aircraft time: 286 hours, 83 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CLIMBING THRU 280, ECAM WARNING DOOR AT RIGHT FORWARD CABIN.  COMPLIED WITH ECAM ACTION, DESCENDED TO 10000 FT AND RETURNED TO CUN. EMERGENCY DECLARED.  PERFORMED TSM 52-11-00-810-803-A. OPS TEST GOOD. OPENED AND CLOSED RIGHT FORWARD PASSENGER/CREW DOOR AND ARMED SEVERAL TIMES WITHOUT INDICATION ISSUES. DUE TO HISTORY REPLACED RELAY 12WN. OPS TEST GOOD. REF ESPM 52-46-50, AMM 52-73-00-710-001-A.
